# SDR SWAA2014021725224

- Difficulty date: February 8, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 53,341 hours, 31,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD AFT FLAP INBD DELAMINATED.  REPAIRED AFT FLAP IAW SRM.
